Schauder decompositions and their applications to continuity of maps.
Journal für die reine und angewandte Mathematik, Tome 298 (1978), pp. 104-107
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1978__298_151971,
author = {P.K. Kamthan and Manjul Gupta},
title = {Schauder decompositions and their applications to continuity of maps.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {104--107},
year = {1978},
volume = {298},
zbl = {0366.47008},
url = {http://geodesic.mathdoc.fr/item/JRAM_1978__298_151971/}
}
TY - JOUR AU - P.K. Kamthan AU - Manjul Gupta TI - Schauder decompositions and their applications to continuity of maps. JO - Journal für die reine und angewandte Mathematik PY - 1978 SP - 104 EP - 107 VL - 298 UR - http://geodesic.mathdoc.fr/item/JRAM_1978__298_151971/ ID - JRAM_1978__298_151971 ER -
P.K. Kamthan; Manjul Gupta. Schauder decompositions and their applications to continuity of maps.. Journal für die reine und angewandte Mathematik, Tome 298 (1978), pp. 104-107. http://geodesic.mathdoc.fr/item/JRAM_1978__298_151971/